Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 73, NWS Wilmington, OH

April 30, 2012Dearborn County, Franklin County, Ripley County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 30, 2012, 7:24 PM EDT for Dearborn County, Franklin County, Ripley County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2012, 7:24 PM EDT (23:24 UTC)
Expired
Apr 30, 2012, 8:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Dearborn County, IN, Franklin County, IN, Ripley County, IN

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:24 PM EDTTSTM WND GST 571 Nnw Penntown, ININDOT SENSOR AT I-74 AND SR-101

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 6:04 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS51 KILN 302324
SVRILN
INC029-047-137-010000-
/O.NEW.KILN.SV.W.0073.120430T2324Z-120501T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
  SOUTHERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  NORTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 800 PM EDT.

* AT 722 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR OSGOOD...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILAN...
  BRIGHT...

IN ADDITION...SUNMAN...PENNTOWN...WEISBURG...MANCHESTER...
LAWRENCEVILLE...NEW ALSACE...GUILFORD AND DOVER ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 152 AND 168...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3939 8493 3917 8483 3908 8532 3921 8538
TIME...MOT...LOC 2324Z 249DEG 36KT 3916 8529

$$
2 follow-up statements
692 
WWUS51 KILN 302339
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT MON APR 30 2012

INC029-047-137-010000-
/O.CON.KILN.SV.W.0073.000000T0000Z-120501T0000Z/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
739 PM EDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN RIPLEY...NORTHERN DEARBORN AND SOUTHERN FRANKLIN
COUNTIES IN SOUTHEAST INDIANA...

AT 735 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR SUNMAN...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
BRIGHT.

IN ADDITION...MANCHESTER...LAWRENCEVILLE...NEW ALSACE...ST. LEON...
DOVER...GUILFORD...CEDAR GROVE AND LOGAN ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8493 3917 8483 3911 8519 3928 8520
TIME...MOT...LOC 2339Z 255DEG 46KT 3921 8506

$$
ASL
878 
WWUS51 KILN 302354
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT MON APR 30 2012

INC029-047-137-010003-
/O.EXP.KILN.SV.W.0073.000000T0000Z-120501T0000Z/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
754 PM EDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RIPLEY...NORTHERN
DEARBORN AND SOUTHERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA WILL
EXPIRE AT 800 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE. GUSTY WINDS UP TO 50 MPH...AND HAIL UP TO HALF 
INCH DIAMETER WILL REMAIN POSSIBLE FROM THIS STORM

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3939 8493 3917 8483 3911 8519 3928 8520
TIME...MOT...LOC 2353Z 255DEG 46KT 3924 8483

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 7:15 PM EDT, 9 minutes earlier.

Area forecast discussion, Apr 30, 7:15 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT MON APR 30 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK COLD FRONT TO
PRODUCE SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THIS EVENING AND
TONIGHT. ADDITIONAL DISTURBANCES WILL CONTINUE TO MOVE
INTERMITTENTLY ACROSS OUR AREA FOR THE REST OF THE
WEEK...CONTINUING A CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TUESDAY/...
HAVE USED A BLEND OF THE NAM...CMC REGIONAL...AND ARW FOR THE
TIMING OF THE ONSET OF PRECIPITATION THIS EVENING.

A DISTURBANCE MOVING OUT OF THE PLAINS IS INTERACTING WITH A
MODERATELY UNSTABLE AIRMASS WEST OF OUR AREA THIS AFTERNOON. THIS IS
INITIATING THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS ILLINOIS/INDIANA/WESTERN KENTUCKY. STRONG UNIDIRECTIONAL
DEEP LAYER SHEER WILL HELP TO ORGANIZE THESE STORMS...MOST LIKELY
INTO AN MCS...AS IT MOVES EASTWARD TOWARD THE OHIO VALLEY. A FEW
ISOLATED STRONG TO SEVERE CELLS MAY ALSO POP UP OUT AHEAD OF THE
MAIN AREA OF CONVECTION LATE THIS AFTERNOON.

AS THE CONVECTION SPREADS RAPIDLY EAST ACROSS OUR AREA LATER THIS
EVENING...THE MAIN THREAT FOR SEVERE WEATHER WILL BE DAMAGING
WINDS AND LARGE HAIL. HOWEVER...CANNOT RULE OUT A BRIEF...ISOLATED
TORNADO.

MOST HI RES AND REGIONAL MODELS ARE NOW INDICATING THAT THIS
COMPLEX OF STORMS WILL PROGRESS FAIRLY QUICKLY EASTWARD...POSSIBLY
LEAVING OUR FORECAST AREA CONVECTION FREE JUST A COUPLE HOURS
AFTER MIDNIGHT TONIGHT. HAVE FORECAST CATEGORICAL POPS WEST TO
EAST...WITH THUNDERSTORMS BETWEEN 23Z AND 04Z...DECREASING THEM
RAPIDLY THEREAFTER. FOR THE REMAINDER OF THE OVERNIGHT...HAVE KEPT
CHANCE POPS SOUTH WHERE A TRAILING BOUNDARY MAY LINGER OVERNIGHT.
SLIGHT CHANCES FOR PRECIPITATION ACROSS THE NORTH WERE ALSO
MENTIONED...AS POSSIBLE SHOWERS COULD DEVELOP BEHIND THE
DEPARTING MCS. RAIN COOLED OVERNIGHT LOWS IN A WARM AIRMASS WILL
RANGE FROM THE MIDDLE 50S ACROSS THE NORTH...TO THE LOW 60S ACROSS
THE SOUTH. IF SOME CLEARING OCCURS BEHIND CONVECTION LATE
TONIGHT...TEMPERATURES COULD DROP A FEW DEGREES MORE THAN
FORECAST...WITH FOG DEVELOPMENT BECOMING POSSIBLE AT THAT POINT.

&&

.SHORT TERM /TUESDAY NIGHT/...
THERE WILL LIKELY BE A LULL IN SHOWER ACTIVITY ACROSS THE AREA TO
START OFF TUESDAY. HOWEVER...WITH ANOTHER WEAK DISTURBANCE POISED
TO PUSH ACROSS THE AREA LATER ON TUESDAY...SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN BECOME POSSIBLE MAINLY DURING THE
AFTERNOON AND EVENING HOURS. WITH SOME SUNSHINE ANTICIPATED TO
START OFF THE DAY...TEMPERATURES SHOULD RISE TO WELL ABOVE SEASONAL
AVERAGES...WITH UPPER 70S TO LOW 80S POSSIBLE. THIS NEXT WEAK
DISTURBANCE WILL MOVE EAST OF OUR AREA TUESDAY NIGHT. HAVE
FORECAST A GRADUAL DECREASE IN POPS OVERNIGHT TO REFLECT THIS.
THE WARM AIRMASS WILL REMAIN IN PLACE TUESDAY NIGHT...WITH 60S
EXPECTED AREA-WIDE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SHORT WAVE ENERGY WILL BE PUSHING EAST OF THE AREA AT THE START OF
THE PERIOD AND THIS SHOULD LEAD TO A DECREASING CHANCE OF
SHOWERS/THUNDERSTORMS THROUGH WEDNESDAY MORNING. MID LEVEL RIDGING
WILL THEN BUILD INTO THE REGION THROUGH THURSDAY. THIS WILL LEAD TO
RISING HEIGHTS AND 8H TEMPS PUSHING UP INTO THE 16 TO 18 DEGREE
CELSIUS RANGE BY THURSDAY AFTERNOON. AS A RESULT...EXPECT A DECENT
WARM UP THROUGH MID WEEK WITH HIGHS BOTH WEDNESDAY AND THURSDAY WELL
INTO THE 80S.

SOME MODEL DIFFERENCES THEN EXIST WITH HOW FAST/HOW MUCH THE RIDGE
WILL BREAK DOWN THROUGH THE END OF THE WEEK AND AS A RESULT...THE
TIMING AND PLACEMENT OF A COLD FRONT THAT MAY SAG DOWN INTO THE
AREA. THE 30.00Z ECMWF WAS THE SLOWEST WITH THIS AND A QUICK LOOK AT
THE 30.12Z ECMWF LOOKS LIKE IT IS EVEN SLOWER AND STRONGER WITH THE
RIDGE. BASED ON THESE TRENDS...WILL SLOW DOWN THE ONSET OF PCPN
THURSDAY NIGHT INTO FRIDAY. WILL THEN ALLOW FOR THE FRONT TO PUSH
DOWN INTO THE AREA THROUGH THE END OF THE WEEK...BUT BASED ON THE
LATEST ECMWF...NOT SURE HOW FAR IT WILL ACTUALLY GET. WILL THEREFORE
LINGER AT LEAST LOW POPS ALL THE WAY INTO SUNDAY. THE 30.12Z GFS IS
BRINGING CONSIDERABLY COOLER TEMPERATURES BEHIND THE FRONT THIS
WEEKEND BUT AGAIN...THE ECMWF IS TRENDING SLOWER/WARMER. WILL GO
AHEAD AND TAKE A BLEND OF THE TWO WITH MORE OF AN EMPHASIS TOWARD
THE WARMER ECMWF THROUGH EARLY NEXT WEEK.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
BROKEN LINE OF STORMS HAS DEVELOPED ALONG A PRE-FRONTAL TROF ACRS
INDIANA IN MARGINALLY UNSTBL AIRMASS. THIS CONVECTION WILL PUSH EAST
ACRS THE TAF SITES BETWEEN 00Z AND 03Z. EXPECT SOME GENERAL WEAKENING
AS THESE STORMS MOVE INTO A REGION OF MIN INSTBY (BOUNDARY LAYER
CAPES LESS THAN 1000 J/KG) ACRS WESTERN OHIO. EXPECT MVFR CIGS
AND OCNL IFR VSBYS IN THUNDERSTORMS. ALSO...WINDS WILL SHIFT TO
THE WEST/NW WITH GUSTS AROUND 25 TO 30KTS POSSIBLE WITH THE
STORMS. IN THE WAKE OF THESE STORMS...MVFR CIGS ARE EXPECTED
OVERNIGHT ALONG WITH MVFR VSBYS DUE TO BR WITH WINDS BECOMING
LIGHT WSW LATE AS THE FRONTAL BOUNDARY PUSHES THRU THE TAF SITES
AND STALLS OUT E-W JUST SOUTH OF THE OHIO RIVER AND WEAK SFC HI
BUILDS IN.

VFR CONDITIONS WILL RETURN TUESDAY WITH WEAK HIGH PRESSURE OVER
THE REGION EARLY OFFERING A TEMPORARY LULL IN THUNDERSTORM
ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
TUE AFTN INTO TUE NIGHT AS THE STALLED FRONTAL BOUNDARY LIFTS N AS
A WARM FRONT. AT THIS TIME HAVE VCTS LATE IN THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...AR
Hazardous weather outlook, Apr 30, 3:59 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT MON APR 30 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-012000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
359 PM EDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS EVENING AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE REGION THIS
EVENING AND INTO THE OVERNIGHT HOURS. A FEW SEVERE THUNDERSTORMS
WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL AS THE
PRIMARY THREATS. HEAVY RAIN WILL ALSO BE POSSIBLE IN SOME OF THE
STRONGER STORMS WHICH MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TUESDAY
THROUGH WEDNESDAY. IF THUNDERSTORMS TRACK OVER THE SAME AREA ON
MULTIPLE OCCASIONS...THEN FLOODING WILL BE A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND INTO THE
OVERNIGHT HOURS.

In the hours before

Special weather statement, Apr 30, 6:04 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT MON APR 30 2012

INZ050-058-059-OHZ034-035-042-043-051-060-302300-
UNION IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-
PREBLE OH-SHELBY OH-
604 PM EDT MON APR 30 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SHELBY...
PREBLE...NORTHWESTERN MIAMI...MERCER...DARKE...WESTERN AUGLAIZE...
WAYNE...NORTHERN FAYETTE AND NORTHERN UNION COUNTIES THROUGH 700 PM
EDT...

AT 600 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 24 MILES NORTHWEST OF CHATTANOOGA TO 23 MILES
NORTHWEST OF FRANKLIN TO 33 MILES WEST OF BENTONVILLE...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
FORT RECOVERY...ROCKFORD...CAMBRIDGE CITY...RICHMOND...FOUNTAIN
CITY...CONNERSVILLE...CENTERVILLE...WAPAKONETA...VERSAILLES AND UNION
CITY.

ALSO...FRANKLIN...CHATTANOOGA...ECONOMY...WABASH...MOUNT AUBURN...
BENTONVILLE...NORTH DAYTON AND JACKSONBURG ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

LAT...LON 4069 8445 4069 8423 4066 8422 4066 8413
      4009 8439 3965 8464 3964 8531 3979 8531
      3980 8523 4001 8520 4001 8482 4073 8481
      4073 8446

ASL
Special weather statement, Apr 30, 7:00 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT MON APR 30 2012

INZ050-058-059-066-073-074-KYZ091-OHZ042-051-060-061-070-077-010000-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
BOONE KY-BUTLER OH-DARKE OH-HAMILTON OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-
700 PM EDT MON APR 30 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MIAMI...NORTHWESTERN HAMILTON...SOUTHERN
DARKE...WESTERN BUTLER...NORTHERN BOONE...RIPLEY...WAYNE...FAYETTE...
DEARBORN...FRANKLIN AND UNION COUNTIES THROUGH 800 PM EDT...

AT 657 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DUBLIN TO 6 MILES WEST OF ANDERSONVILLE TO 13 MILES
WEST OF HOLTON...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN...CONNERSVILLE...OLDENBURG...BATESVILLE...OSGOOD...
CENTERVILLE...VERSAILLES...FOUNTAIN CITY...RICHMOND AND LIBERTY.

ALSO...BENTONVILLE...MOUNT AUBURN...ANDERSONVILLE...BUNKER HILL...
EAST GERMANTOWN...JACKSONBURG...BUENA VISTA AND COLUMBIA ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
      3996 8521 4002 8438 3963 8452 3906 8479
      3897 8545
Local storm report, Apr 30, 7:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     1 W CELINA              40.55N 84.59W
04/30/2012                   MERCER             OH   LAW ENFORCEMENT

            BARN DAMAGED DUE TO HIGH WIND ON WEST MARKET STREET.

&&

JDR
Special weather statement, Apr 30, 7:18 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT MON APR 30 2012

INZ050-OHZ034-035-042-043-051-010000-
WAYNE IN-AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
718 PM EDT MON APR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHERN MIAMI...
SOUTHEASTERN MERCER...DARKE...SOUTHWESTERN AUGLAIZE AND NORTHERN
WAYNE COUNTIES THROUGH 800 PM EDT...

AT 715 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLIN...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION CITY...
GREENVILLE...ANSONIA...VERSAILLES...BRADFORD...TROY...SIDNEY...
PLEASANT HILL...PIQUA...MINSTER...FORT LORAMIE AND COVINGTON.

ALSO...COSMOS...PALESTINE...SHARPEYE...SHARPS CROSSING...ROSE HILL...
WAYNE LAKES...ROSSBURG AND NEW WESTON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4001 8520 4001 8482 4030 8481 4050 8404
      4005 8408 3997 8521 4000 8521

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 6:04 PM EDTSpecial Weather StatementILNWayne56 min
Apr 30, 7:00 PM EDTSpecial Weather StatementILNDearborn, Fayette, Franklin, Ripley, Union, Wayne60 min
Apr 30, 7:59 PM EDTSpecial Weather StatementILNDearborn, Ohio, Switzerland61 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.